Titre : The Localized Finite Element Method and Its Application to the Two-Dimensional Sea-Keeping Problem
Année : 1988
Type : article (revue avec comité de lecture)
Auteurs : M. Lenoir, A. Tounsi
Résumé : We study the various convergence properties of the localized finite element method, which is devoted to the numerical solution of linear problems set in unbounded domains. The problem under consideration is the so-called sea-keeping problem, i.e., the determination of the motion of ships undergoing the action of an incident swell, but in fact the method applies to numerous other problems. Copyright © 1988 Society for Industrial and Applied Mathematics
Thèmes :
Référence : SIAM Journal on Numerical Analysis - vol. 25(4) (pp 729–752 )